# SDR FDEA202306050995

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RW INBD L/E AT STA LES 285 TORQUE TUBE GUIDE BRACKET IS CRACKED  REMOVED AND REPLACED RIGHT WING, INBOARD LEADING EDGE, TORQUE TUBE GUIDE   BRACKET IAW B767 SRM 51-40-02-0G AND BAC DWG 114T1240, SHEET 6, REVISION -
